MAUDE Adverse Event Report: SIGNATURE ORTHOPAEDICS PTY LTD LOGICAL CUP LINER; HIP REPLACEMENT PROSTHESIS

SIGNATURE ORTHOPAEDICS PTY LTD LOGICAL CUP LINER; HIP REPLACEMENT PROSTHESIS
Model Number 111-12-5652
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot has been received by signature orthopaedics on the (b)(6) 2021.All the three products part of the lot 71541-1 have been received and are currently handling by signature orthopaedis as per internal procedure.A root case analysis has been performed part of the complaint process and it has been found that a mistake in the choice of the part number was the issue.A deeper analysis would be performed part of the capa opened following the reception of the complaint and the recall process.
 
Event or Problem Description
A complaint has been raised regarding discrepancy between product part number and label part number by the customer.After investigation, it has been found that parts of lot 71541-1 has been wrongly labelled.

Brand Name
LOGICAL CUP LINER
Common Device Name
HIP REPLACEMENT PROSTHESIS
Manufacturer (Section D)
SIGNATURE ORTHOPAEDICS PTY LTD
7 sirius road
lane cove west, nsw 2066
AS  2066
MDR Report Key11735897
Report Number3008262872-2021-00001
Device Sequence Number11572424
Product Code LPH
UDI-Device Identifier09348215001056
UDI-Public9348215001056
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121297
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number111-12-5652
Device Lot Number71541-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1